Journal of Mathematical Finance

Vol.7 No.3(2017), Paper ID 77621, 26 pages

DOI:10.4236/jmf.2017.73030

 

Nonparametric Model Calibration for Derivatives

 

Frédéric Abergel, Rémy Tachet des Combes, Riadh Zaatour

 

Laboratory MICS, Centrale Supélec, Chatenay Malabry, France
Laboratory MICS, Centrale Supélec, Chatenay Malabry, France
Laboratory MICS, Centrale Supélec, Chatenay Malabry, France

 

Copyright © 2017 Frédéric Abergel, Rémy Tachet des Combes, Riadh Zaatour et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abergel, F. , des Combes, R. and Zaatour, R. (2017) Nonparametric Model Calibration for Derivatives. Journal of Mathematical Finance, 7, 571-596. doi: 10.4236/jmf.2017.73030.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.